# SDR FDEA201708292410

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 66,512 hours, 13,618 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: MS150014
- Condition: Missing
- Location: Fitting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FWD TOW HITCH RT ATTACH BOLT  FOUND MISSING UPON ARRIVAL AT STATION.   INSPECTED AND FOUND  THE RT TOW LUG PIN MISSING AND LT  PIN NUT LOOSE.  ACCOMPLISHED HFEC OF RT AND LT TOW  FITTING ATTACH LUGS  NDTSPM PART 06. NO DEFECTS  NOTED.  INSTALLED FWD NOSE GEAR TOW FITTING WITH NEW HARDWARE IAW AMM REF. 32-22-10-4.
